# SDR HEEA080076

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,793 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 407375009101
- Part serial: B914
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE WOULD GO BLANK INTERMITTENTLY. CHANGED FUEL QTY PROBE.
